It is currently Fri Aug 18, 2017 2:51 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Wed Aug 14, 2013 2:55 am 
Offline
New Poster
New Poster

Joined: Wed Aug 14, 2013 2:18 am
Posts: 3
Swim is moving out of the country and sees this as his best way to detox and be away from his resources, routines, triggers and rituals. Therefore he is coming down from a three year opiate addiction without ever going through the entire withdrawl process due to always preparing for that rainy day.

Swim has bought his subuteks on street for past year, so has been on a smaller dose than most legit patients. Up until last few days, dosage included 4-8mgs spread out over day. Often snorted.

As he is leaving the country in two weeks, a rapid taper is needed. He has in mind:

Once a day now rather than multiple throughout the day

Yesterday: Roughly 2.5-3

Today: 2 Mg

Day 3: 1mg
Day 4: >1mg
Day 5: .5 mg
Day 6: .5 mg
Day 7: .25mg
(with mild doses of benzos)

Day 8-12: No sub, combo of benzos, muscles relaxers, promethazine.
Followed by mild benzo use as needed until they run out.

He is aware this is very rapid, but his doctor recommended a week without subs before he gets on the plane, and he only has 2 weeks until departure.

For the days after without subs he has promethazine tablets for nausea, sleeping & sedation, 5 flexeril for restless leg, as well as 10 1 mg klonopin, 10 1mg xanax and 30 1mg of ativan. He has an Ativan script for when he is in another country.

[b]Other supplements for withdrawl:
immodium
Zip fizz: full of all the b vitamins, potassium, magnesium etc..
L-tyrosine
5-htp

[b]Considering these, need opinion.
clonidine?
L-dopa?
nigella sativa oil?
Kratom?

Also, he has a few stims laying around, 40mg of vyvanse, 15 of adderal, wondering if it is a bad idea to use these after when the sluggish and lethargic part is lingering after the 4 days of intense w/d.

He could use any advice on the taper, when to use the different benzos, flexeril and opinon of promthethazine, as well as opinion of the over the counter remedies I listed.

All input is much appreciated.


Top
 Profile  
 
PostPosted: Thu Aug 15, 2013 4:37 pm 
Offline
New Poster
New Poster

Joined: Wed Aug 14, 2013 2:18 am
Posts: 3
Any comments would be helpful..


Top
 Profile  
 
PostPosted: Fri Aug 16, 2013 6:03 am 
Offline
Average Poster
Average Poster

Joined: Thu Aug 15, 2013 9:04 pm
Posts: 4
Location: Sydney,Australia
Buddy,
You seem to be replacing the sub with a massive cocktail of a million other drugs.
IMHO, when you move to your "new country" - go get help, hopefully that country offers a reasonable system of addiction help as we have here in Australia.
You could decrease your subs slower or longer as it has an extremely long half life.
Instead of snorting, take as directed.
Most people can tolerate a 50% reduction fairly well - physiologoically it is fine but with some minor WD symptoms that last a few days to a week.
Flexeril,ativan,klonopin etc - my god you DO NOT "NEED" ANY OF THEM.
Flexeril is used for skeletal muscle pain for acute injuries usually and only usually for 2-3 days
It has no place in Bupe WD
We all have different issues, and levels of tolerance to stress, anxiety and pain - but if you want an honest and realistic answer - stopping any opiod aganosit or antagonist will require some margin of discomfort.
If you are serious about getting and staying clean mate - then BE HONEST with yourself - the HARDEST thing any of us addicts ever have to do, and get real, professional help ( if your new country allows you to afford it).
I've been on Bupe for 2 years now, came off too fast and early as per my physician and relapsed, then back on to 8mg daily, now down to 6mg daily.
I was on 16mg then decreased from there and most decreases were by 2 mg and although at times it was uncomfortable, it was tolerable.
If you get help and not replace Bupe with 10 other drugs of addiction, you are on your way to getting and staying clean.
Most people around the world who have gotten clean and stayed clean have seeked help and listened and stuck to a program.
That's my advice - maybe harsh but, by taking all those other medications, you are just setting yourself up to fail.


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Aug 17, 2013 2:06 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Clonidine can be a very helpful drug for opiate withdrawal. It can help with the sweats, RLS, and crawling feeling. I don't believe it is supposed to be very addictive. It's certainly not like a benzo in its addictive capacity. I would use it to supplement or replace some of the other drugs you mentioned.

Good luck to your friend.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Wed Aug 21, 2013 3:53 pm 
Offline
New Poster
New Poster

Joined: Wed Aug 14, 2013 2:18 am
Posts: 3
Rapid taper was successful, on last few days with no sub, kratom has been used, and very few w/d symptoms have been present. Now is the kratom prolonging the withdrawal? or is it distracting the body from the w/ds because of its close chem structure.


Top
 Profile  
 
PostPosted: Sun Aug 25, 2013 1:40 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 21, 2013 4:56 pm
Posts: 96
timetodetox wrote:
Swim is moving out of the country and sees this as his best way to detox and be away from his resources, routines, triggers and rituals. Therefore he is coming down from a three year opiate addiction without ever going through the entire withdrawl process due to always preparing for that rainy day.

Swim has bought his subuteks on street for past year, so has been on a smaller dose than most legit patients. Up until last few days, dosage included 4-8mgs spread out over day. Often snorted.

As he is leaving the country in two weeks, a rapid taper is needed. He has in mind:

Once a day now rather than multiple throughout the day

Yesterday: Roughly 2.5-3

Today: 2 Mg

Day 3: 1mg
Day 4: >1mg
Day 5: .5 mg
Day 6: .5 mg
Day 7: .25mg
(with mild doses of benzos)

Day 8-12: No sub, combo of benzos, muscles relaxers, promethazine.
Followed by mild benzo use as needed until they run out.

He is aware this is very rapid, but his doctor recommended a week without subs before he gets on the plane, and he only has 2 weeks until departure.

For the days after without subs he has promethazine tablets for nausea, sleeping & sedation, 5 flexeril for restless leg, as well as 10 1 mg klonopin, 10 1mg xanax and 30 1mg of ativan. He has an Ativan script for when he is in another country.

[b]Other supplements for withdrawl:
immodium
Zip fizz: full of all the b vitamins, potassium, magnesium etc..
L-tyrosine
5-htp

[b]Considering these, need opinion.
clonidine?
L-dopa?
nigella sativa oil?
Kratom?

Also, he has a few stims laying around, 40mg of vyvanse, 15 of adderal, wondering if it is a bad idea to use these after when the sluggish and lethargic part is lingering after the 4 days of intense w/d.

He could use any advice on the taper, when to use the different benzos, flexeril and opinon of promthethazine, as well as opinion of the over the counter remedies I listed.

All input is much appreciated.




Be careful with kratom. I messed with it a lot and it can give you great relief(it stopped methadone WD dead in its tracks, but I took high doses, like 25-40g), as well as withdrawals (albeit pretty dang mild) also be careful depending where you're moving to, it's banned in a few countries. It'll help thru the worst of it though but that because you'll be replacing a strong partial agonis with a supposedly weak full agonist ( I've heard one of the kratom metabolites is more powerful than morphine)

Kava from Walgreens helped me with anxiety for a day or two and then just stopped working. Something is wrong with my brain as I'm pretty much immune to benzos, and kava acts on some of the same receptors, so YMMV...

Before you go if you're a dude get your T level checked. It seems common while on opiates for testosterone to drop, and if you can start that before you go since it'll take a while to 'kick in' so to speak. Everything else in the kit looks better prepared than when I jumped..


Top
 Profile  
 
PostPosted: Sun Aug 25, 2013 1:47 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 21, 2013 4:56 pm
Posts: 96
timetodetox wrote:
Rapid taper was successful, on last few days with no sub, kratom has been used, and very few w/d symptoms have been present. Now is the kratom prolonging the withdrawal? or is it distracting the body from the w/ds because of its close chem structure.



Not sure if its prolonging but it does act on some of the same receptors subs does, but IMO kratom WD is a cakewalk...i personally when I kicked methadone used it only when I could absolutely not take the insomnia anymore, like once every few days....


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group